The asymptotic distribution of the eigenvalues of a degenerate elliptic operator. (English) Zbl 0234.35074


35P20 Asymptotic distributions of eigenvalues in context of PDEs
Full Text: DOI


[1] Baouendi, M. S. &Goulaouic, C., Régularité et théorie spectrale pour une classe d’opérateurs elliptiques dégénérés.Arch. Rat. Mec. Anal. 34 (1969), 361–378. · Zbl 0185.34901
[2] Goulaoic, C.,Sur la théorie spectrale des opérateurs elliptiques. Séminaire N. Bourbaki 21e année, 1968/69, no 360.
[3] Hörmander, L., The spectral function of an elliptic operator.Acta Math. 121 (1968), 193–218. · Zbl 0164.13201
[4] Shimakura, N., Quelques exemples des {\(\xi\)}-fonctions d’Epstein pour les opérateurs elliptiques dégénérés du second ordre.Proc. Japan Acad. 45 (1969), 866–871. · Zbl 0197.40802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.